# SDR SWIA201436098

- Difficulty date: January 10, 2014
- Submitted: January 27, 2014
- Operation: Air carrier
- Aircraft: N708SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10156
- Aircraft time: 28,424 hours, 17,134 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Fitting
- Condition: Cracked
- Location: Lt Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND A CRACK DURING NDT INSPECTION COMMON TO LT FWD MLG DOOR FITTING CTR HOLE.  C-CHECK INSTALLED FREEZE PLUG & NOMINAL FASTENER IN DISCREPANT HOLE IAW REO.
